# SDR 97ZZZX2538

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T Angle
- Condition: Corroded
- Location: Adf Ant Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-ANGLE TO RIGHT OF ADF ANT AFT OF PNEUMATIC GROUND CONNECTION.  REPLACED T-ANGLE IAW 727 SRM 51-30-2.
